Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 43, Number 167
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Two approximations of solutions of Hamilton-Jacobi equations
M. G. Crandall and P.-L. Lions PDF
Math. Comp. 43 (1984), 1-19
Methods for the numerical solution of the nonlinear Schroedinger equation
J. M. Sanz-Serna PDF
Math. Comp. 43 (1984), 21-27
Numerical analysis of the exterior boundary value problem for the time-harmonic Maxwell equations by a boundary finite element method. I. The continuous problem
A. Bendali PDF
Math. Comp. 43 (1984), 29-46
Numerical analysis of the exterior boundary value problem for the time-harmonic Maxwell equations by a boundary finite element method. II. The discrete problem
A. Bendali PDF
Math. Comp. 43 (1984), 47-68
Optimal estimation of Jacobian and Hessian matrices that arise in finite difference calculations
D. Goldfarb and Ph. L. Toint PDF
Math. Comp. 43 (1984), 69-88
Higher order multigrid methods
Steve Schaffer PDF
Math. Comp. 43 (1984), 89-115
Determination of the solutions of the Navier-Stokes equations by a set of nodal values
Ciprian Foias and Roger Temam PDF
Math. Comp. 43 (1984), 117-133
Sharp convergence rates for nonlinear product formulas
Eric Schechter PDF
Math. Comp. 43 (1984), 135-155
Collocation for singular perturbation problems. II. Linear first order systems without turning points
U. Ascher and R. Weiss PDF
Math. Comp. 43 (1984), 157-187
Numerical solution of stiff and singularly perturbed boundary value problems with a segmented-adaptive formulation of the tau method
P. Onumanyi and E. L. Ortiz PDF
Math. Comp. 43 (1984), 189-203
Polynomial interpolation: Lagrange versus Newton
Wilhelm Werner PDF
Math. Comp. 43 (1984), 205-217
Rates of convergence of Gaussian quadrature for singular integrands
D. S. Lubinsky and P. Rabinowitz PDF
Math. Comp. 43 (1984), 219-242
On common zeros of Legendre’s associated functions
Norbert H. J. Lacroix PDF
Math. Comp. 43 (1984), 243-245
Fourier series coefficients for powers of the Jacobian elliptic functions
Ayşe Kiper PDF
Math. Comp. 43 (1984), 247-259
A nonaveraging set of integers with a large sum of reciprocals
J. Wróblewski PDF
Math. Comp. 43 (1984), 261-262
Primitive $\alpha$-abundant numbers
Graeme L. Cohen PDF
Math. Comp. 43 (1984), 263-270
On the congruence $2^{n-2}\equiv 1(\textrm {mod }n)$
A. Rotkiewicz PDF
Math. Comp. 43 (1984), 271-272
Generalized Bernoulli numbers and $m$-regular primes
Fred H. Hao and Charles J. Parry PDF
Math. Comp. 43 (1984), 273-288
A Monte Carlo factoring algorithm with linear storage
C.-P. Schnorr and H. W. Lenstra PDF
Math. Comp. 43 (1984), 289-311
The expectation of success using a Monte Carlo factoring method—some statistics on quadratic class numbers
Duncan A. Buell PDF
Math. Comp. 43 (1984), 313-327
Splitting of quartic polynomials
William W. Adams PDF
Math. Comp. 43 (1984), 329-343
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 43 (1984), 345
Table Errata
PDF
Math. Comp. 43 (1984), 346
Table errata: Formulas and theorems for the special functions of mathematical physics [second edition, Springer, Berlin, 1948; MR 10, 38] by W. Magnus and F. Oberhettinger
Henry E. Fettis PDF
Math. Comp. 43 (1984), 346
Table errata: Table of sines and cosines to ten decimal places at thousandths of a degree [Pergamon, New York, 1962; MR0142792 (26 #361)] by Salzer and N. Levine
Herbert E. Salzer PDF
Math. Comp. 43 (1984), 346
Corrigenda: “A computational study of finite element methods for second-order linear two-point boundary value problems” [Math. Comp. 40 (1983), no. 162, 499–518; MR0689467 (84c:65103)] by Fairweather, P. Keast and J. C. Diaz
G. Fairweather PDF
Math. Comp. 43 (1984), 347
Corrigenda: “Evaluation of Fourier integrals using $B$-splines” [Math. Comp. 39 (1982), no. 160, 535–548; MR0669645 (83i:65021)]
M. Lax and G. P. Agrawal PDF
Math. Comp. 43 (1984), 347
Corrigenda
PDF
Math. Comp. 43 (1984), 347